# SDR 04FDEA00206

- Difficulty date: January 23, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-200
- Aircraft serial: 21850
- Aircraft time: 36,556 hours, 24,016 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518378
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM BS 480 LBL 2-10 WL 208.   REMOVED CORROSION BY REMOVING .035 FROM AN AREA OF 2X2 INCHES.  AREA IS OUT OF LIMITS.    REMOVED DAMAGED AREA OF TOP CHORD.  REPAIRED FLOORBEAM IAW SRM 53-10-8, 53-10-1
